# SDR 98ZZZX2448

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2142X
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R7918089
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Casting Rivets
- Part number: 3569702
- Condition: Loose
- Location: V Fin Support
- Part time: 3,886 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE HI-SHEAR RIVETS, PN 522-995, ON VERTICAL FIN CASTING SUPPORT ASSEMBLY, P/N 35697-02, AND FITTING ASSY, PN 78927-02.  THSE RIVETS COULD BE TURNED BY HAND.  RECOMMEND CHANGING TO HI-LOC BOLTS.
